Continuity in Ordered Spaces.
Mathematische Zeitschrift, Tome 104 (1968), pp. 231-246
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1968__104_170944,
author = {J.W. Baker},
title = {Continuity in {Ordered} {Spaces.}},
journal = {Mathematische Zeitschrift},
pages = {231--246},
year = {1968},
volume = {104},
zbl = {0155.18202},
url = {http://geodesic.mathdoc.fr/item/MZ_1968__104_170944/}
}
J.W. Baker. Continuity in Ordered Spaces.. Mathematische Zeitschrift, Tome 104 (1968), pp. 231-246. http://geodesic.mathdoc.fr/item/MZ_1968__104_170944/